# SDR CALA2017062301966

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 31,839 hours, 10,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT FROM ROW 15-23. REPLACED FUSE IN EMERGENCY BATTERY PACK CHARGER AT SIDEWALL FWD OF LEFT FWD EMERGENCY EXIT. OPS CK GOOD.
